# SDR SWAA2021071440806

- Difficulty date: January 7, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTALL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL158. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C FWD SIDE LBL25 WL158 PER SRM 51-40-05 AND DWG 143A7505
